MathSciNet Relay Station
MathSciNet bibliographic data
MR348794 (50 #1289) 58F10 (58F20)
Williams, R. F. Expanding attractors. Inst. Hautes Études Sci. Publ. Math. No. 43 (1974), 169–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement